# SDR AALA20071598

- Difficulty date: August 21, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: CM3071BPEGPL
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT 3D BROKEN.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 3D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
